The Michigan Mathematical Journal

Theorems on Brewer and Jacobsthal sums. II.

Albert Leon Whiteman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 12, Issue 1 (1965), 65-80.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999246

Digital Object Identifier
doi:10.1307/mmj/1028999246

Mathematical Reviews number (MathSciNet)
MR0217037

Zentralblatt MATH identifier
0154.29502

Subjects
Primary: 10.61

Citation

Whiteman, Albert Leon. Theorems on Brewer and Jacobsthal sums. II. Michigan Math. J. 12 (1965), no. 1, 65--80. doi:10.1307/mmj/1028999246. https://projecteuclid.org/euclid.mmj/1028999246


Export citation